# SDR CALA2024110401003

- Difficulty date: November 3, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 98,594 hours, 21,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AMBER UNARMED LIGHT NEEDS TO BE RELAMPED. PERFORMED OPERATIONAL CHECK OF AMBER EMERGENCY LIGHT. OPS CHECK NORMAL.
